Hail, Rhea
- When
- June 21, 1:45 PM EST to 1:55 PM EST
- Where
- Rhea County, Spring City
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.700, -84.867
Quarter-size hail in Spring City.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Jun 21, 8:59 AM EST, 4 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 959 AM EDT WED JUN 21 2006 .DISCUSSION... SATELLITE SHOWS A WEAK SHORT-WAVE MOVING SOUTHEAST ACROSS EASTERN KENTUCKY. AIRMASS ACROSS THE FORECAST AREA ALREADY BECOMING MARGINALLY UNSTABLE WITH LIFTED INDICES APPROACHING -4 AND CAPES 0F 1500 J/KG. I EXPECT SCATTERED STORMS TO DEVELOP ALONG AND AHEAD OF THE UPPER WAVE THIS AFTERNOON...MAINLY OVER THE NORTHERN HALF OF THE FORECAST AREA. HAVE UPPED POPS THERE FOR THIS AFTERNOON. UPPER RIDGING WILL CONTINUE TO LIMIT CONVECTION OVER THE REST OF THE AREA. HAVE KEPT CURRENT FORECAST HIGHS AS TEMPERATURES ARE WARMING NICELY AGAIN THIS MORNING. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 500 AM EDT WED JUN 21 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-220900- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 500 AM EDT (400 AM CDT) WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND MAINLY EARLY TONIGHT ACROSS THE HIGHER ELEVATIONS OF THE AREA...DUE TO DAYTIME HEATING. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN CHANCES WILL THEN INCREASE ON FRIDAY INTO THE WEEKEND...AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED FRONTAL BOUNDARY APPROACH THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LCM
The Northeast Alabama radar (KHTX), 140 km away, was scanning. The volume nearest the first event began at 18:46 UTC.
1 hail. Local standard time, as filed.
Quarter-size hail in Spring City.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515657.